# SDR AALA20161108009

- Difficulty date: November 5, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 20,248 hours, 7,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  R2 EMERGENCY EXIT LIGHT BASE BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
